The Bauer trees of the exceptional Chevalley groups of type E6.
Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 131-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1995__87_4_156078,
author = {G. Malle and Gerhard Hiss and Frank L\"ubeck},
title = {The {Bauer} trees of the exceptional {Chevalley} groups of type {E6.}},
journal = {Manuscripta mathematica},
pages = {131--144},
year = {1995},
volume = {87},
number = {4},
zbl = {0846.20017},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156078/}
}
G. Malle; Gerhard Hiss; Frank Lübeck. The Bauer trees of the exceptional Chevalley groups of type E6.. Manuscripta mathematica, Tome 87 (1995) no. 4, pp. 131-144. http://geodesic.mathdoc.fr/item/MM2_1995__87_4_156078/